# SDR DALA2022100506478

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 72,031 hours, 28,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8796876) DURING INSPECTION FOUND MID CABIN OVERHEAD EMERGENCY EXIT SIGN DANGLING FROM WIRES. R/R AISLE EMERGENCY LIGHT PER B737 AMM 33-51. OPS CHK NML.
